Alert archive / Arkansas / Flash Flood Warnings in 2011
Flash Flood Warning 93, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at May 12, 2011, 8:58 PM CDT for Johnson County, Newton County, Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 12, 2011, 8:58 PM CDT (01:58 UTC)
- Expired
- May 13, 2011, 12:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Johnson County, AR, Newton County, AR
The radar
The Western Arkansas radar (KSRX), 113 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.0 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1521 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1233 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 6.8
The text
As transmitted, in the capitals the NWS used until 2016.
009
WGUS54 KLZK 130158
FFWLZK
ARC071-101-130500-
/O.NEW.KLZK.FF.W.0093.110513T0158Z-110513T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
858 PM CDT THU MAY 12 2011
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NEWTON COUNTY IN NORTH CENTRAL ARKANSAS...
NORTHERN JOHNSON COUNTY IN WESTERN ARKANSAS...
* UNTIL MIDNIGHT CDT
* AT 857 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF THUNDERSTORMS WITH VERY HEAVY RAINFALL ALONG A LINE
EXTENDING FROM 12 MILES NORTH OF SAND GAP TO 17 MILES NORTHEAST OF
OZARK. DOPPLER RADAR INDICATES 2 TO AS MUCH AS 4 INCHES OF RAIN
HAVE ALREADY FALLEN OVER PARTS OF THE WARNED AREA WITH ADDITIONAL
HEAVY RAIN EXPECTED. FLASH FLOODING IS LIKELY TO OCCUR. WHILE
PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING THE WARNING
PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WESTERN GROVE... WALNUT...
UPPER BUFFALO WILDERNESS AREA... ROSETTA...
PRUITT... PIERCETOWN... JASPER...
HORSEHEAD LAKE... DEVILS KNOB... CARVER...
YALE... WAYTON... VENDOR...
SWAIN... SALUS... PARTHENON...
OZONE... OARK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN!
&&
LAT...LON 3611 9293 3584 9294 3551 9369 3564 9370
3578 9369 3577 9353 3588 9353 3593 9349
3612 9298
$$
BJSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at May 12, 6:58 PM CDT, 2 hours earlier.
Area forecast discussion, May 12, 6:58 PM CDT, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 658 PM CDT THU MAY 12 2011 .AVIATION... AS OF 00Z...A COLD FRONT WAS SITUATED NORTH-SOUTH ACROSS EASTERN OKLAHOMA. SCT TSTMS WERE DEVELOPING OUT AHEAD OF THIS FRONT OVER ERN OKLAHOMA AND FAR WRN ARKANSAS...WITH ISOLATED SMALL STORMS AS FAR EAST AS KHOT AND KLIT VICINITY. EXPECT STORMS TO GRADUALLY EXPAND IN COVERAGE AND SHIFT EAST THROUGH THE NIGHT AS THE COLD FRONT MOVES EAST. KPBF AND KLLQ WILL BE THE LAST TO SEE ANY TSTM ACTIVITY AND LIKELY NOT UNTIL 05Z OR SO. AM NOT SURE EXACTLY WHEN STORMS WILL CLEAR SITES FOR GOOD SO HAVE GONE WITH PREVAILING VCTS FOR SEVERAL HOURS...WITH A TEMPO GROUP FOR 2SM VSBY AND -TSRA. BEHIND THE FRONT SKIES SHOULD RETURN TO VFR LEVELS AND WINDS VEER AROUND TO THE WEST. WILL LEAVE CENTRAL AND SOUTHERN SITES AT VFR LEVELS FROM ESSENTIALLY 10Z ONWARD. AT KBPK AND KHRO HOWEVER...AFTER A PERIOD OF VFR CIGS BETWEEN 08-15Z...WNW FLOW WILL BRING MVFR CIGS BACK TO THOSE TERMINALS BY MIDDAY. && .PREV DISCUSSION... /ISSUED 301 PM CDT THU MAY 12 2011/ SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT... TWO STORIES TO BE TOLD IN THE SHORT TERM. STORY NUMBER ONE IS THE POTENTIAL FOR ACTIVE WEATHER THIS AFTERNOON THROUGH FRIDAY AFTERNOON. STORY NUMBER TWO IS THE APRIL-LIKE TEMPERATURES IN STORE FOR THE WEEKEND. STORY NUMBER 1...THIS AFTERNOON THROUGH FRIDAY AFTERNOON... THE PICTURE IS STILL A BIT HAZY IN REGARDS TO CONVECTION THIS AFTERNOON/EVENING AS A WEAK MID LVL WAVE CONTS TO MOVE TOWARD THE NATURAL STATE FROM THE SW. ACCOMPANYING THE WAVE IS AN UPR JET IMPULSE THAT IS ROTATING AROUND A CLOSED UPR LOW THAT IS SITUATED IN NRN KS ATTM. BROAD SPEED/DIRECTIONAL DIVERGENCE ATOP AN INCREASINGLY UNSTABLE AIRMASS CHARACTERIZED BY MLCAPE VALUES AOA 2500 J/KG SHOULD ALLOW FOR CONVECTIVE DVLPMNT THIS AFTERNOON OVER ERN OK. IT REMAINS QUESTIONABLE THE EXACT EVOLUTION OF CONVECTION THIS AFTERNOON AS CLOUD COVER AHEAD OF THE DRYLINE HAS MUDDLED THINGS A BIT. LATEST RUC FCST SOUNDINGS ARE SHOWING A BIT MORE CAPPING THAN PREVIOUSLY INDICATED OVER CEN PARTS OF AR THIS AFTERNOON WHICH COULD LIMIT COVERAGE OF AFTERNOON STORMS. HAVE TRENDED POPS DOWN THROUGH 00Z IN LIGHT OF THIS INFORMATION. BEST GUESS AT THIS TIME IS THAT DEEP CONVECTION WILL INITIATE IN ERN OK OR THE ARKLATEX REGION BTW 21-00Z AS LFC/S HAVE FALLEN BELOW 1000M IN THESE AREAS. STORMS WILL THEN MOVE ENE INTO THE STATE WITH A RELATIVELY SLOW STORM MOTION OF 15-25KTS INITIALLY. THE BEST SVR CHCS FOR THE KLZK CWA WILL LIKELY BE BTW 00Z-06Z WITH DMG WINDS AND LARGE HAIL THE MAIN THREATS. AN ISOLATED TORNADO CANNOT BE RULED OUT GIVEN LOW LCL HEIGHTS BUT ANY THREAT WILL BE LOCALIZED ALONG WEAK SFC BNDRYS. BEGINNING AROUND 03-04Z...SVR WIND CHCS WILL WANE AS THE NOCTURNAL INVERSION SETS UP. UNLIKE THE APRIL 2011 NIGHTTIME EVENTS...THE ENVIRONMENT MAY NOT BE AS WELL MIXED DUE TO LACK OF LOW LVL FLOW AND THE NOCTURNAL INVERSION SHOULD THEREFORE BE STRONGER AND MORE INHIBITIVE TO DMG WIND GUSTS. AFTER LINGERING RAIN CHCS THROUGH EARLY FRIDAY...ANOTHER LINE OF STORMS COULD FIRE OVER THE ERN SECTIONS OF THE CWA EARLY FRI AFTERNOON AS THE COLD FRONT SWEEPS EAST. THIS ACTIVITY SHOULD BE MAINLY S AND E OF THE I30-US67 CORRIDOR. WEAKENING DYNAMICS SHOULD MAKE FOR ONLY A MARGINAL SVR THREAT FRI AFTERNOON. STORY NUMBER 2...FRIDAY NIGHT THROUGH SUNDAY NIGHT... AFTER THE COLD FRONT SWEEPS THROUGH ON FRIDAY...THE WEEKEND LOOKS TO BE DOMINATED BY CLOUDY MORNINGS AND PARTLY SUNNY AFTERNOONS AS LOW LVL MSTR ALLOWS DIURNAL LOW STRATUS TO FORM DURING THE OVERNIGHT. THE EXCEPTION TO THIS MAY BE IN FAR NRN AND NERN AR WHERE SKIES SHOULD STAY MAINLY CLOUDY MOST OF THE WEEKEND DUE TO PROXIMITY TO THE UPR LOW. TEMPS WILL RUN 10-15 DEGREES BELOW NORMAL WITH HIGHS IN THE 60S TO LOW 70S AND LOWS IN THE 40S AND 50S. CLOUD COVER SHOULD PRECLUDE ANY 30S FOR OVERNIGHT LOWS...BUT IT CAN/T BE RULED OUT IN THE COOLEST PLACES SUN AND MON MORNING. LONG TERM...MONDAY THROUGH THURSDAY I DOUBT FEW PEOPLE WOULD HAVE ANY COMPLAINTS ABOUT THE EXTENDED PERIOD. ASIDE FROM THE IFLUENCE OF THE UPPER LOW INVOF THE MID SOUTH AND OHIO VALLEY BRINGING SLIGHT CHANCES OF SHOWERS TO THE EAST EARLY ON...STRONG NORTHERLY AND NORTHWEST FLOW WILL KEEP COOL AIR OVER THE REGION THROUGH THE PERIOD. HIGH AND LOW TEMPERATURES WILL BE AS MUCH AS 10 TO 15 DEGREES BELOW SEASONAL AVERAGES. FORECAST AFTER MONDAY WILL REMAIN DRY FOR NOW. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 86 63 76 53 / 40 60 50 40 CAMDEN AR 84 65 82 54 / 40 60 40 20 HARRISON AR 82 58 68 47 / 40 60 50 40 HOT SPRINGS AR 84 64 77 53 / 40 60 30 20 LITTLE ROCK AR 87 65 79 54 / 40 60 30 30 MONTICELLO AR 87 67 84 56 / 40 60 50 40 MOUNT IDA AR 82 61 75 50 / 40 60 30 20 MOUNTAIN HOME AR 85 60 72 50 / 40 60 50 40 NEWPORT AR 85 64 77 53 / 40 60 50 40 PINE BLUFF AR 87 66 79 56 / 40 60 50 30 RUSSELLVILLE AR 86 61 75 49 / 40 60 30 20 SEARCY AR 86 63 78 54 / 40 60 50 40 STUTTGART AR 88 65 80 55 / 40 60 50 30 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...64
Hazardous weather outlook, May 12, 5:00 AM CDT, 15 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT THU MAY 12 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-131000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT THU MAY 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT WIDESPREAD ROAD CLOSURES AND FLOODING WILL CONTINUE AS WATER SLOWLY RECEDES. MANY CREEKS AND RIVERS REMAIN OUT OF THEIR BANKS ACROSS THE STATE. DO NOT ATTEMPT TO CROSS FLOODED ROADWAYS. UPPER LEVEL LOW PRESSURE OVER THE WESTERN HIGH PLAINS WILL SLOWLY MOVE TO THE EAST AS THE DAY PROGRESSES. AN UPPER IMPULSE EMBEDDED IN THE PREVAILING UPPER FLOW WILL LIFT NORTHEAST ACROSS THE REGION THIS AFTERNOON WITH INCREASING CHANCES OF SHOWERS AND THUNDERSTORMS. SOME STORMS COULD BECOME STRONG TO POSSIBLY SEVERE WITH THE MAIN THREATS LARGE HAIL AND DAMAGING WINDS. SHOWERS AND THUNDERSTORMS WILL PERSIST OVERNIGHT AS THE ASSOCIATED COLD FRONT MAKES IT ROUGHLY HALF WAY THROUGH THE STATE BY MORNING. AS OF NOW...ROUGHLY THE WESTERN HALF OF ARKANSAS IS UNDER A SLIGHT RISK OF SEVERE WEATHER. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY RIVER FLOODING WILL CONTINUE...ESPECIALLY IN THE EAST...FOR THE NEXT SEVERAL DAYS AT LEAST. MOST RIVERS HAVE CRESTED...BUT THE WATER WILL BE VERY SLOW TO RECEDE. MANY AREA ROADS OVER EASTERN AND NORTHEAST ARKANSAS REMAIN CLOSED. INDIVIDUALS ARE ENCOURAGED TO CONTINUE TO MONITOR NATIONAL WEATHER SERVICE FORECASTS FOR THE LATEST ON RIVER LEVELS. THIS FRONT WILL CONTINUE TO MOVE ACROSS THE REMAINDER OF THE STATE FRIDAY. SHOWERS AND THUNDERSTORMS WILL CONTINUE ALONG AND IN ADVANCE OF THE FRONT WITH A CONTINUING THREAT OF STRONG TO POSSIBLY SEVERE THUNDERSTORMS. THE BEST CHANCES OF SEVERE WEATHER WILL SHIFT TO EASTERN AND SOUTHEASTERN ARKANSAS WITH LARGE HAIL AND DAMAGING WINDS CONTINUING TO BE THE MAIN THREATS. SHOWERS AND ISOLATED THUNDERSTORMS WILL LINGER BEHIND THE FRONT THROUGH SATURDAY BUT THE CHANCES OF SEVERE WEATHER WILL BE MINIMAL. AT THIS TIME...THE HEAVY RAIN THREAT LOOKS MINIMAL...BUT A SLOWER FRONTAL PASSAGE COULD RESULT IN A MORE PROLONGED PERIOD OF RAIN FOR THE STATE. THEREFORE...INDIVIDUALS ARE ENCOURAGED TO STAY ABREAST OF THE LATEST FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 56
In the hours before
Local storm report, May 12, 7:47 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
747 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 PM HAIL VENDOR 35.95N 93.08W
05/12/2011 E1.00 INCH NEWTON AR TRAINED SPOTTER
&&
JORGLERSpecial weather statement, May 12, 8:33 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
833 PM CDT THU MAY 12 2011
ARZ003-012-013-021-130235-
BOONE AR-JOHNSON AR-NEWTON AR-SEARCY AR-
833 PM CDT THU MAY 12 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JOHNSON...NEWTON...
EXTREME NORTHWESTERN SEARCY AND SOUTHEASTERN BOONE COUNTIES UNTIL 930
PM CDT...
AT 833 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR RICKETTS MTN TO
2 MILES WEST OF GOBBLERS KNOB TO 3 MILES NORTHWEST OF BATSON...AND
MOVING NORTH AT 15 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
WESTERN GROVE... WALNUT... VALLEY SPRINGS...
UPPER BUFFALO WILDERNESS AREA... ROSETTA...
PRUITT... PIERCETOWN... JASPER...
DUGGER... DEVILS KNOB... CRAWFORD...
CARVER... YALE... WAYTON...
VENDOR... SWAIN... SALUS...
PARTHENON...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3622 9289 3590 9296 3567 9337 3556 9370
3577 9370 3578 9352 3588 9353 3589 9350
3596 9349
TIME...MOT...LOC 0133Z 199DEG 14KT 3594 9310 3579 9340
3566 9368
44Local storm report, May 12, 8:39 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
839 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM HAIL 6 NW YELLVILLE 36.29N 92.76W
05/12/2011 E1.25 INCH MARION AR BROADCAST MEDIA
QUARTER TO HALF DOLLAR SIZE HAIL COVERING THE
GROUND...TREE TOPS 4 INCHES IN DIAMETER SNAPPED.
&&
BJSLocal storm report, May 12, 8:43 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
843 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM HAIL 3 NW HARRISON 36.27N 93.16W
05/12/2011 M1.75 INCH BOONE AR BROADCAST MEDIA
GOLF BALL SIZE HAIL 1 MILE NORTH OF THE HARRISON AIRPORT.
&&
CDALTONLocal storm report, May 12, 8:50 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
850 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL 4 NW HARRISON 36.28N 93.17W
05/12/2011 M1.75 INCH BOONE AR BROADCAST MEDIA
GOLF BALL SIZE HAIL 1 MILE NORTH OF THE HARRISON AIRPORT.
&&
CDALTONSpecial weather statement, May 12, 8:51 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 851 PM CDT THU MAY 12 2011 ARZ012-021-022-030-130235- JOHNSON AR-LOGAN AR-NEWTON AR-POPE AR- 851 PM CDT THU MAY 12 2011 ...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...NORTHWESTERN POPE... SOUTHEASTERN NEWTON AND NORTHEASTERN LOGAN COUNTIES UNTIL 930 PM CDT... AT 851 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR JAMESTOWN...OR NEAR CLARKSVILLE...MOVING NORTHEAST AT 45 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... SAND GAP... CLARKSVILLE... TOKALON... SPADRA... SMYRNA... PINEY BAY REC AREA... MINERAL SPGS REC AREA... LUDWIG LAKE... LAMAR... KNOXVILLE... HOLMAN... DILLEN... CABIN CREEK REC AREA... BERTHA... SIMPSON... TREAT... PELSOR... NEW SPADRA... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 52 AND 69. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 3583 9309 3568 9287 3529 9342 3546 9360 TIME...MOT...LOC 0151Z 226DEG 39KT 3545 9342 44
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 7:02 PM CDT | Special Weather Statement | LZK | Searcy | 43 min |
| May 12, 7:20 PM CDT | Special Weather Statement | LZK | Johnson, Newton | 45 min |
| May 12, 7:23 PM CDT | Severe Thunderstorm Warning | LZK | Boone | 67 min |
| May 12, 7:26 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton | 64 min |
| May 12, 7:43 PM CDT | Severe Thunderstorm Warning | LZK | Marion, Searcy | 47 min |
| May 12, 7:56 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton | 34 min |
| May 12, 7:58 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Marion | 52 min |
| May 12, 8:05 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Marion, Newton, Searcy | 40 min |
| May 12, 8:07 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion, Searcy | 38 min |
| May 12, 8:33 PM CDT | Special Weather Statement | LZK | Newton | 62 min |
| May 12, 8:42 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion | 63 min |
| May 12, 8:51 PM CDT | Special Weather Statement | LZK | Johnson | 44 min |
| May 12, 9:02 PM CDT | Special Weather Statement | LZK | Searcy | 43 min |
| May 12, 9:20 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton | 25 min |
| May 12, 9:40 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Izard, Sharp | 65 min |
| May 12, 10:17 PM CDT | Special Weather Statement | LZK | Logan | 58 min |
| May 12, 10:25 PM CDT | Special Weather Statement | LZK | Cleburne, Stone | 45 min |
| May 12, 10:45 PM CDT | Special Weather Statement | LZK | Sharp | 45 min |
| May 12, 10:52 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Sharp | 38 min |
| May 12, 11:14 PM CDT | Special Weather Statement | LZK | Independence | 46 min |
| May 12, 11:24 PM CDT | Special Weather Statement | LZK | Cleburne, White | 46 min |
| May 12, 11:40 PM CDT | Special Weather Statement | LZK | Lonoke, Prairie | 45 min |
| May 12, 11:48 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Lonoke, Monroe, Prairie, Woodruff | 42 min |
| May 12, 11:54 PM CDT | Special Weather Statement | LZK | Jefferson | 46 min |
| May 13, 12:23 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 52 min |
| May 13, 12:31 AM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 44 min |
| May 13, 1:23 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe, Woodruff | 23 min |
| May 13, 1:40 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lincoln, Monroe | 50 min |
| May 13, 2:27 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe | 33 min |
| May 13, 2:34 AM CDT | Special Weather Statement | LZK | Monroe | 46 min |
| May 13, 3:06 AM CDT | Special Weather Statement | LZK | Arkansas | 44 min |
| May 13, 3:22 AM CDT | Special Weather Statement | LZK | Woodruff | 43 min |
| May 13, 3:27 AM CDT | Severe Thunderstorm Warning | LZK | Monroe, Woodruff | 32 min |
| May 13, 4:09 AM CDT | Flash Flood Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 3 hr |
| May 13, 12:17 PM CDT | Special Weather Statement | LZK | Sharp | 28 min |
| May 13, 2:31 PM CDT | Lake Wind Advisory | LZK | Arkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more | 7 hr |
Nearby
Flash Flood Warnings in Arkansas, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.